Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion
By Xiaoxia Ren, Jiahong Wu, Zhaoyin Xiang, Zhifei Zhang. 2014
292 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/8fa8e9290e41ec4551932c4fd0109d5edd0878af
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Control and Systems Engineering
In Mathematical Physics
Citations in the corpus
- Global solutions of 3D incompressible MHD system with mixed partial dissipation and magnetic diffusion near an equilibrium (2019, unknown): “, [1, 12, 20–22, 27, 28, 30–32, 36, 37, 44]).”
- On the Global Solution of a 3‐D MHD System with Initial Data near Equilibrium (2015, methodology): “Let us remark that the proof of this proposition is motivated by similar ideas in [17, 26], which are formulated in the Eulerian coordinates.”
- Global Well-Posedness of the Incompressible Magnetohydrodynamics (2016, background): “Very recently, for the ideal MHD system (where there is viscosity in the momentum equation but there is no resistivity in the magnetic equation), Lin, Xu and Zhang [13] obtained the global well-posedness in the two-dimensional case for small initial u and H − e in appropriate Sobolev spaces (see als”